# SDR ASAA2016010514656

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 33,780 hours, 10,090 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTA9732
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,779 hours, 10,089 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 WOULD NOT START, START VALVE OPEN LIGHT NO N1, NO N2.  ACFT GROUNDED. R & R NR 1 ENGINE STARTER WITH SERVICEABLE STARTER.  STARTER INSTALLATION IAW AMM 80-11--01-700-801-F00, OPS LEAK CHECK GOOD. REF AMM 71-00-00-801-F00 TEST 1 & 3A OPS AND LEAK CHECK GOOD.
